Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 337, NWS Atlanta, GA

July 21, 20234 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2023, 9:17 PM EDT for 4 counties in Georgia. It was in force for 28 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2023, 9:17 PM EDT (01:17 UTC)
Expired
Jul 21, 2023, 9:45 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bleckley County, GA, Houston County, GA, Pulaski County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 24 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 9:22 PM EDTTSTM WND DMG1 Sse Hayneville, GAEmergency manager reported down on the 3200 block of S Hwy 341 between Perry and Hawkinsville.
Jul 21, 9:23 PM EDTTSTM WND DMG1 Ese Sand Bed, GA2 trees down near the intersection of S Hwy 247 and Davis Rd.
Jul 21, 9:23 PM EDTTSTM WND DMG3 Ene Hayneville, GAEmergency manager reports 5 trees down on the 2000 block of S Hwy 247.
Jul 21, 9:29 PM EDTTSTM WND DMG2 Sw Bonaire, GAEmergency manager reports a tree down at the intersection of Old Perry Rd and Piney Grove Rd.
Jul 21, 9:44 PM EDTTSTM WND DMG4 Ese District Path, GAEM reported lines down at Carden Road and Lucy Chapel Bypass.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 21, 5:55 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.3 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2023-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1219 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2023-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1219 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1364 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

078 
WUUS52 KFFC 220117
SVRFFC
GAC023-153-235-289-220145-
/O.NEW.KFFC.SV.W.0337.230722T0117Z-230722T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
917 PM EDT Fri Jul 21 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  North central Pulaski County in central Georgia...
  Southern Twiggs County in central Georgia...
  Bleckley County in central Georgia...
  Southeastern Houston County in central Georgia...

* Until 945 PM EDT.

* At 917 PM EDT, a severe thunderstorm was located over Sand Bed, or
  7 miles east of Perry, moving east at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Perry, Cochran, Warner Robins, Hayneville, Coley Station,
  Tarversville, Sand Bed, Houston Lake, Grovania, Magnolia, Royal,
  Ocmulgee Public Fishing Area, Paulk, Goldsboro, Cary, Porter,
  Bonaire, Kathleen and Clinchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3254 8369 3261 8332 3250 8319 3236 8328
      3235 8368
TIME...MOT...LOC 0117Z 267DEG 19KT 3247 8360 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 8:47 PM EDT, 30 minutes earlier.

Area forecast discussion, Jul 21, 8:47 PM EDT, 30 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
847 PM EDT Fri Jul 21 2023

.UPDATE...
Issued at 846 PM EDT Fri Jul 21 2023

Widespread showers and thunderstorms are ongoing across much of the
are expected to continue through the next few hours. Anticipating a
momentary break overnight before more showers come in again in the
early morning hours for central Georgia. They are forecast to stick
around in central GA for much of the day into the afternoon with
momentary breaks here and there. Not expecting the coverage to
expand into the metro at this time. With increased shower activity
heat indices should overall be lower tomorrow.

Hernandez

&&

.SHORT TERM...
(This afternoon through Saturday)
Issued at 259 PM EDT Fri Jul 21 2023

A heat advisory is in effect for central GA from 10AM to 8PM EDT.
Much of the area South of I20 will see Heat Indices of 105 to 110
this afternoon.

Similar to yesterday, northwest flow continues to mean the potential
for MCS development in the evening and overnight hours. The exact
timing of convection initiation is currently uncertain with a large
spread in CAMs solutions. Initial thunderstorms this afternoon will
likely be pulse-like. However going into the evening and overnight
hours an impulse, currently located over Arkansas, will make its way
Eastward into North and Central GA. This impulse may provide the
lift necessary to develop cold-pool organization and MCS
development. Given previous MCS characteristics this week, any
system that develops will likely outperform model prorogation
speed and may arrive earlier than CAMs suggested. Therefore, the
exact arrival time of any system that develops is currently
uncertain, however we may begin to see impacts in the evening and
overnight hours. All thunderstorms this afternoon and tonight will
have the potential to become strong to severe, however the main
hazard will be overnight. Hazards will include damaging winds,
frequent lightning, and heavy rainfall. An isolated and brief
tornado cannot be ruled out.

Much of the region will see post-frontal conditions tomorrow with
cooler temperatures in the mid to upper 80s across North GA.
Thunderstorms will remain likely across central GA throughout the
day tomorrow, where temperatures rise into the low 90s alongside
GoM moisture. The greatest PoPs will be in the afternoon with
diurnal amplification.

SM

&&

.LONG TERM...
(Sunday morning through next Thursday)
Issued at 259 PM EDT Fri Jul 21 2023

Key Messages:

 - Drier than average weather and gradually increasing temperatures
are forecast next week.

 - Above average temperatures are expected next weekend.

Forecast Concerns for Next Week:

Trends in the global ensemble (EPS & GEFS) guidance that favored a
mostly dry period of weather early next week have only intensified
in recent runs. This includes a majority of EPS and GEFS members now
showing a period of PWAT values near 1.0 inch next Monday and
Tuesday. This lack of moisture is contributing to limited
instability in the model guidance and only gradual increases in CAPE
as next week progresses. Toss in gradually rising 500 mb heights
over the course of the week and we get a forecast favoring below
average precipitation chances throughout the week. Precipitation
chances overall should be highest Thursday and Friday (~25%).
Forecaster confidence in this trend is moderate with the continued
northwest flow aloft, and its potential to pull convection in from
the west, being the primary factor reducing confidence.
at this possibility.
Temperatures next week should gradually increase (by a degree or two
per day) as the upper level ridge in the Southern Plains flattens
and upper level troughing weakens over the East. Guidance from the
NBM for Atlanta suggests a high in the 88 to 91 degree range on
Monday (NBM 25 to 75th percentile), with gradual increases to a high
in the 92 to 96 degree range on Friday. Trends are similar for the
rest of the state, though central Georgia should see values firmly
in the upper 90s by the second half of the week. Forecaster
confidence in the temperature outlook is high.

Way to Early Ponderings about Next Weekend:

Guidance from the GEFS and EPS is trending towards increasingly
above average 500 mb heights over the Eastern U.S. next weekend.
This hints at the possibility of continued or increasing heat in our
region next weekend. As is usually the case in the summer, any
storms could toss a wrench into this temperature trend, though there
is little to suggest convection will be widespread at this time
range. The CPC 8 to 14 Day Temperature Outlook hints at the
potential for continued heat.

Albright

&&

.AVIATION...
(00Z TAFS)
Issued at 745 PM EDT Fri Jul 21 2023

Scattered to widespread showers and thunderstorms are occurring
over most of the TAF site which resulted in TEMPOs for many of
the sites. Following this, expecting some lower clouds to come in
in the 10-12z timeframe tomorrow associated with a chance for
showers over CSG and the metro sites. Any showers and
convection tomorrow afternoon to be limited to CSG and MCN
tomorrow but lower confidence on this.

//ATL Confidence...00Z Update...
Medium confidence on everything.

Hernandez

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  85  68  88 /  70  40  10  10
Atlanta         71  85  69  88 /  70  50  10  10
Blairsville     64  80  60  81 /  70  40   0  10
Cartersville    69  84  65  87 /  70  40   0   0
Columbus        74  90  72  89 /  60  50  40  30
Gainesville     70  85  67  88 /  70  40  10  10
Macon           74  90  71  90 /  60  50  30  30
Rome            70  85  66  88 /  70  40   0   0
Peachtree City  70  85  67  88 /  60  50  20  10
Vidalia         76  90  73  89 /  70  50  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Hernandez
LONG TERM....Albright
AVIATION...Hernandez
Hazardous weather outlook, Jul 21, 8:31 PM EDT, 46 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
831 PM EDT Fri Jul 21 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
831 PM EDT Fri Jul 21 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Strong thunderstorms will be likely this evening for much of north
and central Georgia this evening. A few severe thunderstorms will
also be possible. The primary hazard from any severe
thunderstorms will be damaging wind gusts. Thunderstorms will also
be capable of producing localized flooding and frequent lightning
strikes.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Thunderstorms will be possible over portions of central Georgia
Saturday and Sunday. There is a marginal risk (level 1 of 5) for
severe weather Saturday afternoon and evening. Thunderstorms
activity should be more isolated Monday and Tuesday with most of
the region remaining storm free. The risk for isolated afternoon
and evening thunderstorms may return to the whole state of
Georgia next Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, Jul 21, 8:39 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
839 PM EDT Fri Jul 21 2023

GAZ112-113-220115-
Toombs GA-Montgomery GA-
839 PM EDT Fri Jul 21 2023

...A strong thunderstorm will impact portions of northwestern Toombs
and central Montgomery Counties through 915 PM EDT...

At 839 PM EDT, a strong thunderstorm was near Ailey, or over Mount
Vernon, moving east at 25 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Lyons, Mount Vernon, Vidalia, Ailey, Higgston, Santa Claus, South
Thompson and Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3208 8236 3216 8262 3217 8262 3226 8259
      3227 8230 3217 8228
TIME...MOT...LOC 0039Z 278DEG 23KT 3221 8256

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 21, 8:47 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
847 PM EDT Fri Jul 21 2023

GAZ111-220115-
Wheeler GA-
847 PM EDT Fri Jul 21 2023

...A strong thunderstorm will impact portions of central Wheeler
County through 915 PM EDT...

At 847 PM EDT, a strong thunderstorm was near Alamo, moving east at
25 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Alamo and Glenwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central Georgia.

&&

LAT...LON 3212 8289 3220 8286 3221 8284 3220 8263
      3216 8261 3215 8261 3213 8263 3210 8261
      3209 8261 3208 8262 3207 8261 3206 8261
      3204 8260 3204 8261
TIME...MOT...LOC 0047Z 281DEG 21KT 3216 8280

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 21, 8:49 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
849 PM EDT Fri Jul 21 2023

GAZ081-082-220115-
Bibb GA-Crawford GA-
849 PM EDT Fri Jul 21 2023

...Strong thunderstorms will impact portions of southwestern Bibb and
northeastern Crawford Counties through 915 PM EDT...

At 849 PM EDT, a line of strong thunderstorms was along a line
extending from near Lizella to Sandy Point, and moving east at 30
mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Macon, Lizella, Lake Tobesofkee, Jack Brown Estates, Skipperton,
Rutland and Sandy Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central Georgia.

&&

LAT...LON 3269 8376 3274 8397 3284 8394 3282 8365
      3273 8364 3269 8370
TIME...MOT...LOC 0049Z 284DEG 25KT 3282 8390 3275 8395

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 21, 9:08 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
908 PM EDT Fri Jul 21 2023

GAZ083-095-096-220145-
Houston GA-Bleckley GA-Twiggs GA-
908 PM EDT Fri Jul 21 2023

...A strong thunderstorm will impact portions of southern Twiggs,
northwestern Bleckley and east central Houston Counties through 945
PM EDT...

At 908 PM EDT, a strong thunderstorm was over Tarversville, or 11
miles northwest of Cochran, moving east at 25 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Royal, Tarversville and Cary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central Georgia.

&&

LAT...LON 3246 8356 3256 8357 3259 8324 3252 8324
      3244 8331
TIME...MOT...LOC 0108Z 274DEG 23KT 3253 8347

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 21, 9:13 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
913 PM EDT Fri Jul 21 2023

GAZ111>113-220145-
Toombs GA-Wheeler GA-Montgomery GA-
913 PM EDT Fri Jul 21 2023

...A strong thunderstorm will impact portions of west central Toombs,
east central Wheeler and central Montgomery Counties through 945 PM
EDT...

At 913 PM EDT, a strong thunderstorm was near Glenwood, or near Mount
Vernon, moving east at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Mount Vernon, Glenwood, Uvalda, Ailey, Alston, Rock Springs and
Charlotteville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3209 8273 3221 8267 3216 8241 3205 8240
      3199 8247
TIME...MOT...LOC 0113Z 291DEG 18KT 3213 8266

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 21, 9:17 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
917 PM EDT Fri Jul 21 2023

GAZ079-089-090-220145-
Chattahoochee GA-Talbot GA-Muscogee GA-
917 PM EDT Fri Jul 21 2023

...A strong thunderstorm will impact portions of Muscogee,
Chattahoochee and southwestern Talbot Counties through 945 PM EDT...

At 916 PM EDT, a strong thunderstorm was over Bibb City, or near
Phenix City, moving east at 35 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Columbus, Cusseta, Fort Moore, North Fort Moore, Bibb City, Upatoi,
Laurel Hills, Green Island Hills, Vista Terrace, Columbus
Metropolitan Airport, Rose Hill, Manta, Eelbeck/West Fort Moore,
Benning Hills, Avondale, Benning Park, Saint Marys Hills, Edgewood,
Flat Rock and Highland Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
west central Georgia.

&&

LAT...LON 3261 8506 3260 8491 3258 8491 3257 8455
      3253 8457 3253 8463 3249 8464 3249 8466
      3235 8466 3224 8471 3229 8493 3233 8501
      3238 8497 3239 8499 3239 8497 3241 8498
      3243 8496 3245 8500 3252 8501 3258 8507
TIME...MOT...LOC 0116Z 281DEG 32KT 3252 8500

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:01 PM EDTRiver Flood WarningFFCDeKalb, Fulton3 hr
Jul 21, 8:04 PM EDTSpecial Weather StatementFFCMarion26 min
Jul 21, 8:14 PM EDTSpecial Weather StatementFFCBarrow, Oconee31 min
Jul 21, 8:16 PM EDTSpecial Weather StatementFFCMacon29 min
Jul 21, 8:18 PM EDTSpecial Weather StatementFFCCobb, Paulding27 min
Jul 21, 8:21 PM EDTSpecial Weather StatementFFCChattahoochee24 min
Jul 21, 8:22 PM EDTSpecial Weather StatementFFCCrawford38 min
Jul 21, 8:27 PM EDTSpecial Weather StatementFFCBanks33 min
Jul 21, 8:36 PM EDTSpecial Weather StatementFFCPeach24 min
Jul 21, 8:39 PM EDTSpecial Weather StatementFFCMontgomery, Toombs36 min
Jul 21, 8:47 PM EDTSpecial Weather StatementFFCWheeler28 min
Jul 21, 8:49 PM EDTSpecial Weather StatementFFCBibb26 min
Jul 21, 9:02 PM EDTSevere Thunderstorm WarningFFCHouston, Macon, Peach28 min
Jul 21, 9:08 PM EDTSpecial Weather StatementFFCBleckley37 min
Jul 21, 9:13 PM EDTSpecial Weather StatementFFCMontgomery32 min
Jul 21, 9:17 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee28 min
Jul 21, 9:19 PM EDTSpecial Weather StatementFFCLamar, Monroe26 min
Jul 21, 9:37 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Pulaski, Twiggs, Wilkinson38 min
Jul 21, 9:45 PM EDTSpecial Weather StatementFFCStewart30 min
Jul 21, 9:46 PM EDTSpecial Weather StatementFFCChattahoochee29 min
Jul 21, 9:49 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster41 min
Jul 21, 9:54 PM EDTSpecial Weather StatementFFCWilkinson36 min
Jul 21, 9:57 PM EDTSevere Thunderstorm WarningFFCStewart27 min
Jul 21, 9:58 PM EDTSevere Thunderstorm WarningFFCLaurens, Wilkinson32 min
Jul 21, 10:01 PM EDTSpecial Weather StatementFFCDodge, Laurens29 min
Jul 21, 10:02 PM EDTSpecial Weather StatementFFCTelfair43 min
Jul 21, 10:13 PM EDTSpecial Weather StatementFFCJohnson32 min
Jul 21, 10:17 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington, Wilkinson28 min
Jul 21, 10:22 PM EDTSpecial Weather StatementFFCMarion, Schley, Webster23 min
Jul 21, 10:29 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Treutlen31 min
Jul 21, 10:39 PM EDTSpecial Weather StatementFFCWilcox36 min
Jul 21, 10:46 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler29 min
Jul 21, 10:48 PM EDTSpecial Weather StatementFFCCrisp12 min
Jul 21, 11:00 PM EDTSpecial Weather StatementFFCEmanuel30 min
Jul 21, 11:17 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler28 min
Jul 21, 11:20 PM EDTSpecial Weather StatementFFCCrisp25 min
Jul 22, 3:39 AM EDTSpecial Weather StatementFFCWebster36 min
Jul 22, 10:12 AM EDTSpecial Weather StatementFFCChattahoochee33 min
Jul 22, 10:29 AM EDTSpecial Weather StatementFFCMarion31 min
Jul 22, 10:48 AM EDTSpecial Weather StatementFFCSchley27 min
Jul 22, 12:04 PM EDTSpecial Weather StatementFFCCrisp26 min
Jul 22, 12:17 PM EDTSevere Thunderstorm WarningFFCCrisp, Sumter43 min
Jul 22, 12:21 PM EDTSpecial Weather StatementFFCDodge24 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.